Journal of Symplectic Geometry

Volume 11 (2013)

Number 3

On exotic monotone Lagrangian tori in $\mathbb{CP}^2$ and $\mathbb{S}_2 \times \mathbb{S}_2$

Pages: 343 – 361

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n3.a2

Author

Agnès Gadbled (Department of Pure Mathematics and Mathematical Statistics, Centre for Mathematical Sciences, University of Cambridge, United Kingdom)

Abstract

In this note, we prove that two constructions of exotic monotone Lagrangian tori, namely the one by Chekanov and Schlenk and the one obtained by the circle bundle construction of Biran, are Hamiltonian isotopic in $\mathbb{CP}^2$ and $\mathbb{S}_2 \times \mathbb{S}_2$.

Full Text (PDF format)